ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.

On half conformally flat 4-dimensional Lie groups

Gladunova O. P. , Rodionov E. D. , Slavskii V. V.
Vladikavkaz Mathematical Journal 2011. Vol. 13. Issue 3.
Classification of half conformally flat Lie algebras of real four-dimensional Lie groups with left-invariant Riemannian metrics is given.
Keywords: Lie algebras and Lie groups, left-invariant Riemannian metrics, half conformally flat Lie groups.
Language: Russian Download the full text  

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systemТs guidelines | Submit manuscript |  
© 1999-2024 ёжный математический институт